# SDR CALA2017103003848

- Difficulty date: October 27, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 101,715 hours, 15,819 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 311T345045
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON SKIN PANEL AT THE 422AL PANEL CUT-OUT CRACKED. INTERIM REPAIR WAS ACCOMPLISHED PER ECRA 5430-02135 PART 1. ITEM 2 OF THE ECRA NEED TO ACCOMPLISH A PERMANENT REPAIR PER ECRA 5430-01235 PART 3 BEFORE 20 OCT 19.
